# SDR SWIA202055725

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NUTS  ON THE AFT LH WING HINGE BOX WS 178.00 AND TWO NUTS ON THE AFT LH WING HINGE BOX WS 220.00 ARE CORRODED   (C-CHECK) RO 1/29/2021   REPLACED TWO NUTS ON THE AFT LH WING HINGE BOX WS 178.00 AND TWO NUTS ON THE AFT LH WING HINGE BOX WS 220.00 WITH NEW ONES, PN: MS17825-9 AND PN: MS17825-7 IAW CRJ 200 AMM 57-21-35-400-801/802 STEPS 3. A. (4)-(6) AND (10)-(12).  / CALIBRATED TOOLS: TUC4198 CAL DUE:31-MAR-2021, TUC4978 30-JUN-21
